# SDR DL757050539

- Difficulty date: September 12, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 49,813 hours, 23,361 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER RAISING GEAR HANDLE THE DOOR LIGHT REMAINED ILLUM AND GEAR DOORS MSG ON EICAS.  FOUND INTERLOCK ACTUATOR INOP.  REPLACED SAME.  DOOR OPS NOW CHECKS GOOD.
